# SDR SWI2023F00334

- Difficulty date: July 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL CAP BETWEEN FS333.00 TOFS349.00 HAS CORROSION (MARKED)     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED WITH NEW AFT BRACKET AT FS333.00 - FS349.00 REF CRJ200 SRM 51-42-06 AND DWG: 601R31527, REV AM.COMPLIED WITH 51-900-1003-SKY. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
